Some Remarks on the Pointwise Sparse Domination

  • Andrei K. LernerEmail author
  • Sheldy Ombrosi


We obtain an improved version of the pointwise sparse domination principle established by Lerner (N Y J Math 22:341–349, 2016). This allows us to determine nearly minimal assumptions on a singular integral operator T for which it admits a sparse domination.


Sparse bounds Singular integrals The T1 theorem 

Mathematics Subject Classification

42B20 42B25 



  1. 1.
    Álvarez, J., Hounie, J.: Estimates for the kernel and continuity properties of pseudo-differential operators. Ark. Mat. 28(1), 1–22 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Antonov, N.Y.: Convergence of Fourier series. East J. Approx. 2, 187–196 (1996)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Beltran, D.: Geometric control of oscillatory integrals. PhD thesis. University of Birmingham (2017)Google Scholar
  4. 4.
    Beltran, D., Cladek, L.: Sparse bounds for pseudodifferential operators. J. Anal. Math. arXiv:1711.02339 (2017)
  5. 5.
    Benea, C., Muscalu, C.: Sparse domination via the helicoidal method. arXiv:1707.05484 (2017)
  6. 6.
    Bernicot, F., Frey, D., Petermichl, S.: Sharp weighted norm estimates beyond Calderón–Zygmund theory. Anal. PDE 9(5), 1079–1113 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Conde-Alonso, J.M., Rey, G.: A pointwise estimate for positive dyadic shifts and some applications. Math. Ann. 365(3–4), 1111–1135 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Conde-Alonso, J.M., Culiuc, A., Di Plinio, F., Ou, Y.: A sparse domination principle for rough singular integrals. Anal. PDE 10(5), 1255–1284 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    David, G., Journé, J.-L.: A boundedness criterion for generalized Calderón–Zygmund operators. Ann. Math. 120(2), 371–397 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Duoandikoetxea, J.: Fourier Analysis, Graduate Studies in Mathematics. American Mathematical Society, Providence, RI (2001)Google Scholar
  11. 11.
    Grafakos, L., Martell, J.M., Soria, F.: Weighted norm inequalities for maximally modulated singular integral operators. Math. Ann. 331(2), 359–394 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Grau de la Herrán, A., Hytönen, T.: Dyadic representation and boundedness of nonhomogeneous Calderón–Zygmund operators with mild kernel regularity. Michigan Math. J. 67(4), 757–786 (2018)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Hu, G.: Weighted vector-valued estimates for a non-standard Calderón–Zygmund operator. Nonlinear Anal. 165, 143–162 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Hu, G., Yang, D.: Sharp function estimates and weighted norm inequalities for multilinear singular integral operators. Bull. Lond. Math. Soc. 35(6), 759–769 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Hytönen, T., Roncal, L., Tapiola, O.: Quantitative weighted estimates for rough homogeneous singular integrals. Israel J. Math. 218(1), 133–164 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Lacey, M.T.: An elementary proof of the \(A_2\) bound. Israel J. Math. 217(1), 181–195 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Lacey, M.T., Mena-Arias, D.: The sparse \(T1\) theorem. Houston J. Math. 43(1), 111–127 (2017)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Lerner, A.K.: A simple proof of the \(A_2\) conjecture. Int. Math. Res. Not. 14, 3159–3170 (2013)CrossRefzbMATHGoogle Scholar
  19. 19.
    Lerner, A.K.: On pointwise estimates involving sparse operators. N. Y. J. Math. 22, 341–349 (2016)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Lerner, A.K., Nazarov, F.: Intuitive dyadic calculus: the basics. Expo Math. arXiv:1508.05639 (2018)
  21. 21.
    Li, K.: Sparse domination theorem for multilinear singular integral operators with \(L^r\)-Hörmander condition. Michigan Math. J. 67(2), 253–265 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Michalowski, N., Rule, D.J., Staubach, W.: Weighted \(L^p\) boundedness of pseudodifferential operators and applications. Can. Math. Bull. 55(3), 555–570 (2012)CrossRefzbMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2019

Authors and Affiliations

  1. 1.Department of MathematicsBar-Ilan UniversityRamat GanIsrael
  2. 2.Departamento de MatemáticaUniversidad Nacional del SurBahía BlancaArgentina

Personalised recommendations